What causes keloids on arm and chest, acne and excessive hair loss?

default
Posted on Thu, 18 Jun 2015 in Skin Hair and Nails
Question: I am a patient of PCOD since last 1 year. My serum ferritin level is 8.72. Haemoglobin level is 12.3. I'm taking the medicines as described below.
I'm suffering from three symptoms - keloids on arm and chest, red coloured pimples on face and hear thinning and excessive hair loss.
For keloids a dermatologist prescribed injection tricort + insulin. The administration cost was 3500 X 3 months. I consulted with a XXXXXXX doctor thereafter he said that the above prescribed medication had severe side effects and it will not stop the problem completely.
He suggested that I start homeopathy medication for this. When I consulted with a homeopathy doctor she insisted that I should stop all alopathy treatment including PCOD medicines. Now I'm confused as to what should I do. Please advise.

Apart from this for pimples on the face my dermatologist has prescribed tab. Hhazi(Azithromycin), tab. Pretihair(Biotin, N-Acetyl cysteine, Folic acid, calcium pantothenate,niacinamide with minerals) and acnestar (clindamycin &nicotinamide gel). Kindly suggest if this is on track.

As far as alopecia is concerned I have not consulted a doctor. Kindly suggest what specialist I should visit to get this resolved. My serum ferritin levels are alarming.

Are all my symptoms related? If yes then what is the root cause and how should I go about getting it treated.
doctor
Answered by Dr. Rahul Kumar 9 hours later
Brief Answer:
These are related

Detailed Answer:
Hello,

Thanks for the query.

You are correct your symptoms are related. PCOD is the causative factor for acne and hair fall.
We treat Pcod cases with metformin and chromium salts. Once PCOD is controlled acne will get controlled.

Deficiency of iron can also lead to hair fall. This can be treated by iron and Biotin supplements.

Keloid is not related to these conditions.

Here is my recommendations.
1. Take iron and Biotin supplement daily.
2. Meet a gynaecologist regarding PCOD.
3. You can use ointment clobetasol on keloid.

Regarding homeopathy I cannot comment how much it works. You can discuss with your homeopathy doctors about using clobetasol and other drugs along with homeopathy.

Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6301 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Azithromycin

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I am having some gynecologic issues. I have a semi burning sensation in the vaginal area. or rather the tract thru which i pass urine.I had seen a...

doctor1 MD

Hi there, I was been treated azithromycin for Chlamydia infection like 6 days ago Now, I m seeing some symptoms like some pain in lower abnormal,...

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes...

Get personalised answers from verified doctor in minutes across 80+ specialties

136 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2